DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
Journal Articles >

Access count of this item: 51

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/162900

Full text link:

File Description SizeFormat
s00209-012-0987-y.pdf235.72 kBAdobe PDFView/Open
Title: Symplectic capacity and short periodic billiard trajectory
Authors: Irie, Kei kyouindb researcher_resolver
Author's alias: 入江, 慶
Keywords: Symplectic capacity
Periodic billiard trajectory
Symplectic homology
Issue Date: Dec-2012
Publisher: Springer-Verlag
Journal title: Mathematische Zeitschrift
Volume: 272
Issue: 3-4
Start page: 1291
End page: 1320
Abstract: We prove that a bounded domain Ω in R^n with smooth boundary has a periodic billiard trajectory with at most n + 1 bounce times and of length less than C n r(Ω), where C n is a positive constant which depends only on n, and r(Ω) is the supremum of radius of balls in Ω. This result improves the result by C. Viterbo, which asserts that Ω has a periodic billiard trajectory of length less than C′nvol(Ω)^[1/n] . To prove this result, we study symplectic capacity of Liouville domains, which is defined via symplectic homology.
Rights: The final publication is available at www.springerlink.com
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/162900
DOI(Published Version): 10.1007/s00209-012-0987-y
Appears in Collections:Journal Articles

Export to RefWorks

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Powered by DSpace 3.2.0 and JAIRO Crawler-List version 1.1
All items in KURENAI are protected by original copyright, with all rights reserved, unless otherwise indicated.